# SDR UIEA2015091700538

- Difficulty date: September 14, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N659GT
- Make and model: Boeing 767281
- Aircraft serial: 23140
- Aircraft time: 55,712 hours, 40,763 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T31015
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,571,257 hours, 40,763 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CORRODED AROUND OVERWING FILL PART ADAPTER.  REPAIRED IAW DOC 47172REA12 REV 1R & REA 47172REA08 REV 1R.
